# SDR 2011FA0000199

- Difficulty date: March 7, 2011
- Submitted: March 25, 2011
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Sleeve
- Part number: 86151
- Condition: Loose
- Location: Mixture
- Component: Carburetor, Marvelschebx
- Component part number: 105235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE MIXTURE CONTROL SLEEVE WAS FOUND LOOSE IN THE THROTTLE BODY.  THE THROTTLE BODY WAS SENT FOR SB 18 COMPLIANCE.  MSA CONFIRMS THE FINDINGS THAT WERE REPORTED.  THE SLEEVE HAD REPORTEDLY ROTATED AND FUEL STARVATION HAD OCCURRED.  THIS RESULTED IN POWER LOSS.  THIS REPAIR STATION REITERATES THE IMPORTANCE OF HAVEING CARBURETORS AFFECTED BY SB 18 INSPECTED BEFORE FURTHER FLIGHT.
